Rate of convergence for products of independent non-Hermitian random matrices

J. Jalowy, Electronic Journal of Probability 26 (2021).

Download
No fulltext has been uploaded.
Journal Article | Published
Author
Jalowy, Jonas
Publishing Year
Journal Title
Electronic Journal of Probability
Volume
26
Issue
none
ISSN
LibreCat-ID

Cite this

Jalowy J. Rate of convergence for products of independent non-Hermitian random matrices. Electronic Journal of Probability. 2021;26(none). doi:10.1214/21-ejp625
Jalowy, J. (2021). Rate of convergence for products of independent non-Hermitian random matrices. Electronic Journal of Probability, 26(none). https://doi.org/10.1214/21-ejp625
@article{Jalowy_2021, title={Rate of convergence for products of independent non-Hermitian random matrices}, volume={26}, DOI={10.1214/21-ejp625}, number={none}, journal={Electronic Journal of Probability}, publisher={Institute of Mathematical Statistics}, author={Jalowy, Jonas}, year={2021} }
Jalowy, Jonas. “Rate of Convergence for Products of Independent Non-Hermitian Random Matrices.” Electronic Journal of Probability 26, no. none (2021). https://doi.org/10.1214/21-ejp625.
J. Jalowy, “Rate of convergence for products of independent non-Hermitian random matrices,” Electronic Journal of Probability, vol. 26, no. none, 2021, doi: 10.1214/21-ejp625.
Jalowy, Jonas. “Rate of Convergence for Products of Independent Non-Hermitian Random Matrices.” Electronic Journal of Probability, vol. 26, no. none, Institute of Mathematical Statistics, 2021, doi:10.1214/21-ejp625.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar